# SDR ASAA0843814

- Difficulty date: November 7, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 54,769 hours, 31,033 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645262A
- Part serial: MA4780
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SPOILER INSERTS CORRODED/SKIN DELAMINATED.  REMOVED DAMAGED AREA FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLERS IAW B737 400 SRM 51 70 10 REPAIR 4.
